# SDR SWAA042646

- Difficulty date: September 12, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 59,345 hours, 52,023 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND AFT CARGO COMPARTMENT STRINGER 27L AT BS 949, CORRODED.  REMOVED AND REPLACED STRINGER SECTION PER SRM.
